Parkinsons Disease Home > Cogentin Overdose
Treatment for a Cogentin OverdoseThe treatment for a Cogentin overdose may also vary. If the overdose was recent, a healthcare provider may "pump the stomach" or administer certain medications to induce vomiting or to absorb the medication from the digestive tract. An antidote (physostigmine) may be given to counteract the effects of Cogentin. Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Cogentin overdose may include:
- Careful monitoring of the heart, blood pressure, and breathing
- Ice baths or other methods to cool the body (in the case of high fever)
- Placement in a dark room (as the eyes may be very sensitive to light)
- Fluids through an intravenous line (IV)
- Other treatments based on the complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Cogentin.